# SDR GTIA020525

- Difficulty date: March 24, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLIGHT AND FORWARD PASSENGER COMPARTMENT FLOOR PANEL RIGHT OUTBOARD STATION 148.5 TO STATION 167.5 HAS CRACKED MUSHY RACK 8.  FORM NEW PANEL FOR STATION 148.5 TO 167.5.  (M)
